RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 764–771 (Mi de9929)  

Ordinary Differential Equations

On the problem of constructing averaged differential inclusions

O. P. Filatov

Samara State University

Full text: PDF file (1248 kB)

English version:
Differential Equations, 1999, 35:6, 765–772

Bibliographic databases:
UDC: 517.911.5
Received: 28.05.1997

Citation: O. P. Filatov, “On the problem of constructing averaged differential inclusions”, Differ. Uravn., 35:6 (1999), 764–771; Differ. Equ., 35:6 (1999), 765–772

Citation in format AMSBIB
\Bibitem{Fil99}
\by O.~P.~Filatov
\paper On the problem of constructing averaged differential inclusions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 764--771
\mathnet{http://mi.mathnet.ru/de9929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732111}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 765--772


Linking options:
  • http://mi.mathnet.ru/eng/de9929
  • http://mi.mathnet.ru/eng/de/v35/i6/p764

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019